The Lupus Forum banner
1 - 1 of 1 Posts

·
The vortex of insanity!
Joined
·
154 Posts
Yes. It does. Are you taking it at night? I had to stop taking it because taking it in the morning made me feel ill and taking it at night kept me up. But if the general side effects aren't bad, maybe take it in the morning instead?

EDIT: my friend reminds me, I had a double issue with plaq; at the beginning of the schoolyear I took i tin the morning and would sleep for 4-5 hours a day, just pass out, and when I took it at night I wouldn't sleep at all. Sheesh. I had issues! It's possible the sleeping all the time thing was also the stress of starting college, but my friend could tell if I wasn't on my meds because I would be awake and happy rather than falling asleep all over him.
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top